# SDR SWAA2012070905682

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 57,293 hours, 47,089 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 I/B SPOILER ACTUATOR LEAKED.  REMOVED AND REPLACED ACTUATOR IAW AMM.
